| Model Number |
7N8310 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a one-link non-dehp microbore catheter extension set leaked from an unspecified location, "causing the lipid infusion to not infuse and the iv to back up with blood in the cannula".The issue occurred during patient infusion.The tubing was changed to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d4 expiration date (update to n/a), d9, h3, h4, h6 (update codes), h11.H11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure under water testing was performed and bubbles were identified between the tube and female connector.The reported condition was verified.The cause of the condition was related to the assembly process during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.